# SDR HDNA2019120900233

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N145NG
- Make and model: Bolkms BK117C2
- Aircraft serial: 9367
- Aircraft time: 4,558 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

#2 ENGINE FIRE LIGHT WAS ILLUMINATED 3-4 MILES FROM DESTINATION. ONCE THE ENGINE WAS SHUTDOWN THE LIGHT EXTINGUISHED. THE FAULT WAS TROUBLESHOT AND COULD NOT BE DUPLICATED.
